Publication
Title
Optimal pricing of transport externalities in a federation
Author
Language
English
Source (journal)
Journal of transport economics and policy. - London, 1967, currens
Publication
London : 2003
ISSN
0022-5258 [print]
1754-5951 [online]
Volume/pages
37:1(2003), p. 69-94
ISI
000182207500004
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 19.07.2017
To cite this reference